# SDR 04FDEA02339

- Difficulty date: August 1, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- Engine: Ge CF680
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS CUT-OUT 538AB, INTERIOR, UPPER STRINGER 9,   STRINGER END FOUND WITH ABOUT 10 INCH LONG CRACK.  REPAIR CARRIED OUT AT LEFT WING, FUEL TANK ACCESS CUT-OUT 538AB, INTERIOR, UPPER STRINGER 9, AS PER SRM 57-20-00 FIG 10 VOL I.  FABRICATED REPAIR ANGLES AS PER SRM 57-20-00 FIG 10 VOL I AND INSTALLED REPAIR ANGLES AS PER SRM 51-33-01 VOL II AT LEFT   HAND   WING STRINGER NR 9.
